MAUDE Adverse Event Report: Integra - Princeton DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; Dural Repair

Integra - Princeton DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; Dural Repair
Catalog Number 202050
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction

Brand Name
DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
Dural Repair
Manufacturer (Section D)
Integra - Princeton
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
Integra - Princeton
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50906204
Report Number3003418325-2026-00041
Device Sequence Number9743456
Product Code NQR
UDI-Device Identifier10381780537175
UDI-Public10381780537175
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202050
Device Lot Number60711823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown